On irreducible 3-manifolds which are sufficiently large

Waldhausen F (1968)
The Annals of Mathematics (2) 87(1): 56-88.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
The Annals of Mathematics (2)
Band
87
Zeitschriftennummer
1
Seite
56-88
ISSN
PUB-ID

Zitieren

Waldhausen F. On irreducible 3-manifolds which are sufficiently large. The Annals of Mathematics (2). 1968;87(1):56-88.
Waldhausen, F. (1968). On irreducible 3-manifolds which are sufficiently large. The Annals of Mathematics (2), 87(1), 56-88.
Waldhausen, F. (1968). On irreducible 3-manifolds which are sufficiently large. The Annals of Mathematics (2) 87, 56-88.
Waldhausen, F., 1968. On irreducible 3-manifolds which are sufficiently large. The Annals of Mathematics (2), 87(1), p 56-88.
F. Waldhausen, “On irreducible 3-manifolds which are sufficiently large”, The Annals of Mathematics (2), vol. 87, 1968, pp. 56-88.
Waldhausen, F.: On irreducible 3-manifolds which are sufficiently large. The Annals of Mathematics (2). 87, 56-88 (1968).
Waldhausen, Friedhelm. “On irreducible 3-manifolds which are sufficiently large”. The Annals of Mathematics (2) 87.1 (1968): 56-88.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar